Aspirin Analgesic Tablets 325 Mg - 300 Ea

Provides temporary relief of pain and fever.
Click the link to view more Aspirin Tablets Items
0.00 stars, based on 0 review(s) | Write a review
Retail: $6.59
Our Price:$2.34
You Save: $4.25 (64.5%)
    Reward Points on this item:2
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 017714010034

    Aspirin Analgesic Tablets Provides temporary relief of: pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases.

    Active Ingredients:
    Per Tablet: Aspirin 325 mg.
    Inactive Ingredients:
    Starch .

    Adults: 1 to 2 tablets with water. Dosage may be repeated every 4 hours, not to exceed 12 tablets in 24 hours. Children under 12: as directed by a physician.

    Shipping Weight : 0.50 lb